# SDR AALA202505055779

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 31,419 hours, 15,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PHASE CHK EMERGENCY LIGHT TEST YIELD NO RESPONSE FOR  EPSU ( 2WL). MAINTENANCE REPLACED RIGHT SIDE EPSU (12WL) IAW AMM 33-51-38.
